Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 407596, 4 pages
http://dx.doi.org/10.1155/2013/407596
Research Article

Arc Length Inequality for a Certain Class of Analytic Functions Related to Conic Regions

Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan

Received 22 May 2013; Accepted 26 July 2013

Academic Editor: Narendra Govil

Copyright © 2013 Wasim Ul-Haq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Kanas and A. Wisniowska, “Conic domains and starlike functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 45, no. 4, pp. 647–657, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Acu, “On a subclass of n-uniformly close to convex functions,” General Mathematics, vol. 14, no. 1, pp. 55–64, 2006. View at Google Scholar · View at MathSciNet
  4. A. Gangadharan, T. N. Shanmugam, and H. M. Srivastava, “Generalized hypergeometric functions associated with k-uniformly convex functions,” Computers & Mathematics with Applications, vol. 44, no. 12, pp. 1515–1526, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Aqlan, J. M. Jahangiri, and S. R. Kulkarni, “New classes of k-uniformly convex and starlike functions,” Tamkang Journal of Mathematics, vol. 35, no. 3, pp. 261–266, 2004. View at Google Scholar · View at MathSciNet
  6. S. Kanas and H. M. Srivastava, “Linear operators associated with k-uniformly convex functions,” Integral Transforms and Special Functions, vol. 9, no. 2, pp. 121–132, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. I. Noor, M. Arif, and W. Ul-Haq, “On k-uniformly close-to-convex functions of complex order,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 629–635, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. I. Noor, “On a generalization of uniformly convex and related functions,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 117–125, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6–16, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. I. Noor, “On a generalization of close-to-convexity,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 327–333, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. K. Aouf, “On certain classes of p-valent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 55–64, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Ch. Pommerenke, “On close-to-convex analytic functions,” Transactions of the American Mathematical Society, vol. 114, pp. 176–186, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. I. Noor, “On certain analytic functions related with strongly close-to-convex functions,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 149–157, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet